# SDR SWAA2015030437089

- Difficulty date: January 12, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 68,566 hours, 64,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED BETWEEN BS 747 TO 767, BETWEEN STRINGER 27L TO 27R.  REPAIRED SKIN IAW EA.
